arrow
Volume 19, Number 3
Previous Issue Next Issue

Ren-Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230.

Preview Full PDF 732 9278 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240.

Preview Full PDF 724 9410 Abstract

De-Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258.

Preview Full PDF 695 9323 Abstract

Cheng-Ming Huang, Hong-Yuan Fu, Shou-Fu Li & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268.

Preview Full PDF 740 9536 Abstract

Ai-Guo Xiao, Shou-Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280.

Preview Full PDF 745 9452 Abstract

Zhong-Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292.

Preview Full PDF 726 9364 Abstract

Shu-Zi Zhou, Wu-Ping Zan & Jin-Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298.

Preview Full PDF 721 9278 Abstract

Yu-Hao Cong & Zheng-You Zhu

J. Comp. Math., 19 (2001), pp. 299-308.

Preview Full PDF 726 9333 Abstract

Xin-Wei Liu & Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322.

Preview Full PDF 694 9141 Abstract

Qi-Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326.

Preview Full PDF 727 9333 Abstract

Bo-Ying Wu & Qin-Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336.

Preview Full PDF 780 9258 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard